Posted by: CP MOM | 2009-07-30

Slender Wonder

My friend has " joined"  this and the first month has cost her R1800 for shakes, pills and injections. She' s just started.

What are your thoughts on this diet?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageDietDoc

Dear CP Mom
I am not in favour of the use of pills and injections, etc, for weightloss because many of these products can cause negative side-effects, cost a lot of money and do not always produce the desired results. I still believe that the basic principles of weightloss entail reducing your energy intake by cutting down on total food intake and particularly on fat intake and increasing energy expenditure by doing plenty of aerobic exercise every day. This need not cost a cent more than normal food intake and one need not spend any money on the exercise because one can go for brisk walks or skip every day. Less expensive, more sensible, safer and just as effective.
Best regards

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: JGM | 2009-07-30

Your friend is still going to spend more money, it doesnt end at R1800. She is going to starve herself and yes she will loose the weight but once she goes back to eating normally, the weight will come back!
Tell her not to go back after the injections are finished, she must ditch the pills and maintain the weight she lost by a low gi diet and exercise.

Reply to JGM
Posted by: Gogga | 2009-07-30

It' s rubbish. Avoid!
Starvation diet of about 400 kilocalories a day, plus injections that you' re not allowed to know the ingredients of.

Reply to Gogga

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.